MAUDE Adverse Event Report: HOSPIRA, INC. LIFECARE PCA; PUMP, INFUSION, PCA

HOSPIRA, INC. LIFECARE PCA; PUMP, INFUSION, PCA
Model Number 0483148
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
Unit failed during patient use.Pump stopped infusing and displayed "malfunction" message and sounded alarm.Nurse had to turn off device in order to silence unit.Unit was brought to clinical engineering for inspection.Pump turned on and passed self-test without any problems, connected unit to (b)(4) software to review logs but all data was lost, log repository was empty.

Brand Name
LIFECARE PCA
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
HOSPIRA, INC.
highway 301 north
rocky mount NC 27801
MDR Report Key7482851
Report Number7482851
Device Sequence Number18868221
Product Code MEA
UDI-Device Identifier10887787005032
UDI-Public(01)10887787005032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
Report Date (Section F) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0483148
Device Catalogue Number0483148
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age8 YR
Event Location Hospital
Date Report to Manufacturer04/25/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Date Report Sent to FDA04/25/2018